# SDR 95ZZZX5355

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, THE FLOOR BEAM AT FS 180.0, LBL 20.2, WAS FOUND CRACKED.  FABRICATED AND INSTALLED REPAIRS IAW DC9 SRM 53-05 AND SRM 51-10-2.
